MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/vec.12470

Медицинская библиотека · Journal of veterinary emergency and critical care (San Antonio, Tex. : 2001) · 2016

Suspected drug-induced infiltrative lung disease culminating in acute respiratory failure in a dog treated with cytarabine and prednisone.

Hart Samantha K, Waddell Lori

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To describe a case of suspected drug-induced infiltrative lung disease (ILD) and acute respiratory failure associated with the administration of cytarabine and prednisone in a dog requiring mechanical ventilation.

CASE SUMMARY: A 4.5-year-old, female spayed Yorkshire Terrier presented to the ICU with acute onset of respiratory distress following a 24-hour cytarabine infusion. The patient was previously diagnosed with meningoencephalitis of unknown etiology (MUO), caudal occipital malformation, and syringohydromyelia, and was being treated with oral prednisone and levetiracetam, and cytarabine infusions. The patient developed tachypnea and dyspnea, and had diffuse crackles on auscultation of all lung fields, and hypoxemia 6 hours following completion of the fourth cytarabine infusion (300 mg/m2 ). Thoracic radiographs revealed diffuse, bilateral infiltrates consistent with noncardiogenic pulmonary edema or acute respiratory distress syndrome. Respiratory distress and hypoxemia persisted despite oxygen supplementation and furosemide therapy and led to initiation of mechanical ventilation. Approximately 12 hours later, the dog became progressively hypoxemic with worsening pulmonary edema. The owners elected euthanasia. Postmortem examination revealed pulmonary edema and diffuse interstitial pneumonia. Histopathologic evaluation revealed pulmonary edema, severe acute neutrophilic and histiocytic pneumonia, and multifocal interstitial fibrosis. Bacterial culture yielded no growth.

NEW OR UNIQUE INFORMATION PROVIDED: Drug-induced ILD is rarely reported in the veterinary literature, and has not previously been reported in dogs receiving cytarabine. As with administration of any medication, adverse events may occur. While ILD is unlikely to be commonly recognized, it may be considered in veterinary patients receiving chemotherapy that acutely become dyspneic.

Для цитирования: Hart Samantha K, Waddell Lori. Suspected drug-induced infiltrative lung disease culminating in acute respiratory failure in a dog treated with cytarabine and prednisone.. Journal of veterinary emergency and critical care (San Antonio, Tex. : 2001). 2016. DOI: 10.1111/vec.12470.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.